Brown Pinkish Discharge

13 Replies
Jen. - November 9

I thought for sure last month was going to be my BFP, but AF came 4 days late on 10/30. It's only 11/9 but I went to the restroom and noticed a thin brown/pinkish discharge on my panty and was on the tissue as well after a wiped. I've had this horribl sore throat and feel warm the last few days. Has this ever happened to anyone(even after having AF) and found out they were in fact preggers? Thanks in advance to anyone who responds.

 

amy - November 9

I'm not pregnant, but it could be that you are pregnant or it could be ovulation bleeding.. Take a test if you are concerned, test with fmu.. good luck

 

J. - November 9

Hi Amy. I've never experienced ovulation bleeding before, but if it is, my main concern is that I'm only on my 9th day of my cycle. Ovulation would normally be on my 16th or 17th because my cycles are normally 30/31 days. I'm just really concerned and the ladies in here seem to have a lot of experience and support for one another. Thanks. BTW, what's FMU? Is that a brand of an hpt?

 

To J - November 9

FMU - means first morning urine. Good Luck

 

~K~ - November 9

I have been experiencing almost the same situation. It would really help if anyone has anything else to say about this or someone has actually been through this similar situation. Thank You.

 

Jen. - November 9

I still have the discharge. It's pretty light though, but it's definitely there. What do you guys think? Is it something I should worry about or no?

 

Another Jen - November 9

Jen, have you recently stopped the pill or are you on the pill? The pill can cause irregular bleeding I get this kind of discharge every month before af but if it is not time for af then maybe it is implantation bleeding for you. If not, then maybe you are just having an irregular cycle. Good luck, let us know.

 

Gwen - November 9

Jen, I swear as I read your post, I feel as if I'm reading my own. I got af on the 29 of oct, and yesterday the 8th I started to have discharge with tons of pink, when wipped and underwear. Very weird, according to hormonal forecaster I ovulate early. Hoping for BFP. Hope more people will answer this post! Good luck to you and keep me posted!

 

Jen. - November 9

Thanks for the input Jen. Well, I stopped the pill 4/5 months ago. My cycle went back to normal immediately after I stopped which was nice, I didn't need to worry about being irregular for a while. So hopefully it's nothing too serious. Been ttc for the last few months though so I'm hoping it's a good sign. But like I said, AF came 10/30 and I'm not due for the next one until 11/29 or 11/30. We'll see.

 

Jen. - November 9

Hi Gwen. I was hoping there would be more to this post too. So you ovulated early and you think this is implantation bleeding for you? Or do you think this is ovulation bleeding for you? I've nevery experienced this before both on or off the pill so it's just gotten me confused a little. Thanks for the response and keep us posted as well.

 

Jen. - November 10

Hey ladies(if u guys are still keeping up with this thread)....the brown discharge went away this morning. Maybe I o'd early and it was o bleeding(1st time I've ever experienced this). I do notice that I have shortness of breath and a couple giant pimples grew overnight. I've heard these may be symptoms. Anyone else think so? I'm very confused.

 

Shawna - November 10

I started with this same discharge on Oct 9 and it lasted until Oct 27! I was at the Dr Oct 12 b/c I haven't had a period since Aug 22 (went off bcp in April, so I'm messed up). He told me this cm was AF coming, but it never did. He did a pap and it was normal. After this cm stopped it went right back to a normal yellowish colour. Then on Nov 2, I started getting this twinging painto the right of my belly butonand down a bit, that lasted 4 days and is now gone. It only hurt if I coughed or stood up really fast. SO now I have no idea what's going on. I go back to the dr at the end of Nov. Anybody else have those pains?

 

Jen. - November 10

I haven't thought about going to the doctor or taking a hpt because af came last month. It's just strange what my body is doing now, just a week and a half after af. What do you guys think about the whole shortness of breath(tight chest) feeling? Anyone else ever experience this?

 

to all - November 10

it could be u r in fact pa__sing cysts--one sign of early bleeding--i would ask ur doc about it.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?